# SDR 96ZZZX5134

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206PB
- Make and model: Cessna U206G
- Aircraft serial: U20603781
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 125025116R
- Condition: Cone Missing
- Location: Baffle
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AN ANNUAL INSPECTION, FOUND CONE BAFFLE 'INTERNAL PART MISSING' ON LT MUFFLER.  THIS UNIT WAS OVERHAULED AT 230 HOURS PREVIOUSLY AND WAS INSTALLATED 2 YEARS PREV ANNUAL.
